# SDR SWIA202054737

- Difficulty date: November 5, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 59113602
- Condition: Corroded
- Location: Rt Wing Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP TORQUE TUBE CARRIER BEARING AT WS 97.45 IS CORRODED.  C-CHECK RO 12/24/2020.  REMOVED AND INSTALLED NEW SERVICEABLE RT INBOARD FLAP TORQUE TUBE, IAW SKYWEST TASK CARDS.  REFERENCE TASK CARDS FOR WORK PERFORMED.
